# SDR IXXA20110810003

- Difficulty date: August 10, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT INBD AILERON UPPER SKIN CRACKED AT STATION XA 603.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER. BONDED PARTS AS NEEDED. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. PERFORMED RT INBD AILERON BALANCE.  FOUND WITHIN LIMITS MOMENT: 3,313.2 IN-LBS. INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 57-8-1, FIG 4, ITEM "E" & "L", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, SRM 51-1-21, AND SRM 51-4-3 PAGES 1-3.
